# SDR QXEA9801201

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Condition: Failed
- Location: Nr 2 Fire Det
- Component: Dhav, 82410175021
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE DETECTION SYSTEM FAULT LIGHT B ILLUMINATED.  INSPECTED AND FOUND THE NR 2 SYSTEM A BULB BLOWN CAUSING THE B-LOOP TO FAIL.  REPLACED LAMP AND RESET B CIRCUIT BREAKER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
